RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 761–764 (Mi dan39744)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the uniqueness of the solutions of the generalized Tricomi problem

V. N. Vragov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (396 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: S. L. Sobolev
Received: 08.09.1975

Citation: V. N. Vragov, “On the uniqueness of the solutions of the generalized Tricomi problem”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 761–764

Citation in format AMSBIB
\Bibitem{Vra76}
\by V.~N.~Vragov
\paper On the uniqueness of the solutions of the generalized Tricomi problem
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 761--764
\mathnet{http://mi.mathnet.ru/dan39744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0447827}
\zmath{https://zbmath.org/?q=an:0334.35054}


Linking options:
  • http://mi.mathnet.ru/eng/dan39744
  • http://mi.mathnet.ru/eng/dan/v226/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Akimov, “Zadacha Moravets dlya obobschennogo uravneniya Trikomi”, Sib. elektron. matem. izv., 3 (2006), 71–82  mathnet  mathscinet  zmath
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019